# SDR AU960896

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 65-B80
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: C83860
- Condition: Faulty
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CLAMP FAULTY - CLAMP APPEARS TO HAVE FORGING FLAW -  SUSPECT MANUFACTURING FAULT
